HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Candida (http://www.healthboards.com/boards/candida/)
-   -   Mislead by a pharmacist? (http://www.healthboards.com/boards/candida/936663-mislead-pharmacist.html)

chocolatefiasco 01-24-2013 10:57 PM

Mislead by a pharmacist?
 
Hey..
i recently went to a pharmacy for meds to treat Vulvadynia, and i was given Fluconazole capsules and hydrocortisone cream to apply around the vulva area where the itching was severe..after just hours of applying it i felt a lot of relief with just a little itch left. today as i talked to a friend she said i should never have used it there.
Am really worried now :confused :, are there any side effects of using hydrocortisone cream around the labia lips and vulva??

rather 01-25-2013 12:31 AM

Re: Mislead by a pharmacist?
 
No there is not any side effects if you used one time in a day.


All times are GMT -7. The time now is 09:38 AM.